VI Peel Afro American

I dont recommend it. iam going through alot of...

i dont recommend it. iam going through alot of pain and suffering.

i had it on april 2 second and it made my face a shade darker is this perminant idont know can any body help me please!!!

Name not provided

not professinal they lie to me

Was this review helpful? 12 others found this helpful

Comments (4)

I have dark skin and got this peel done without any adverse reactions! Maybe your doctor didn't use a VI Peel? You definitely need to use a bleaching cream!
  • Reply
ive just used retin a. i hope mine does not turn out to be a disaster
  • Reply
When I used the peel. My face was only dark during the week of healing. Once the dark skin peeled my natural color returned. You should return to the doc. I personally would not return to the doctor/nurse who originally applied the peel. Try to find a doc who specializes in post peel disasters. They will probably give you bleaching cream and a face wash that contains some kind of fruit acid. Best of luck to you!
  • Reply
My skin got darker with hydroquinone and retin-A. The second derm I went to see gave a glycolic peel and helped. I recommend you to see a dermatogist who specializes in ethnic and cosmetic dermatology.
  • Reply